Equivariant K-theory
Publications Mathématiques de l'IHÉS, Volume 34 (1968), p. 129-151
@article{PMIHES_1968__34__129_0,
     author = {Segal, Graeme},
     title = {Equivariant $K$-theory},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {34},
     year = {1968},
     pages = {129-151},
     zbl = {0199.26202},
     mrnumber = {38 \#2769},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1968__34__129_0}
}
Segal, Graeme. Equivariant $K$-theory. Publications Mathématiques de l'IHÉS, Volume 34 (1968) pp. 129-151. http://www.numdam.org/item/PMIHES_1968__34__129_0/

[1] M. F. Atiyah, Power operations in K-theory, Quart. J. of Math. (Oxford), 17 (1966), 165-193. | MR 34 #2004 | Zbl 0144.44901

[2] M. F. Atiyah, Lectures on K-theory, mimeographed, Harvard, 1964.

[3] M. F. Atiyah and R. Bott, On the periodicity theorem for complex vector bundles, Acta mathematica, 112 (1964), 229-247. | MR 31 #2727 | Zbl 0131.38201

[4] M. F. Atiyah, R. Bott and A. Shapiro, Clifford modules, Topology, 3 (Suppl. 1) (1964), 3-38. | MR 29 #5250 | Zbl 0146.19001

[5] M. F. Atiyah and F. Hirzebruch, Vector bundles and homogeneous spaces, Differential geometry, Proc. of Symp. in Pure Math., 3 (1961), Amer. Math. Soc., 7-38. | MR 25 #2617 | Zbl 0108.17705

[6] M. F. Atiyah, I. M. Singer, etc., The index of elliptic operators I, II (To appear). | Zbl 0164.24001

[7] A. Borel et al., Seminar on transformation groups, Ann. of Math. Studies, n° 46, Princeton, 1960. | MR 22 #7129 | Zbl 0091.37202

[8] N. Bourbaki, Intégration, chap. 1-4, Paris, Hermann, 1952, A.S.I., 1175. | Zbl 0049.31703

[9] H. Cartan and S. Eilenberg, Homological algebra, Princeton University Press, 1956. | MR 17,1040e | Zbl 0075.24305

[10] S. Eilenberg and N. E. Steenrod, Foundations of algebraic topology, Princeton University Press, 1952. | MR 14,398b | Zbl 0047.41402

[11] L. Illusie, Nombres de Chern et groupes finis (To appear).

[12] G. D. Mostow, Cohomology of topological groups and solvmanifolds, Ann. of Math., 73 (1961), 20-48. | MR 23 #A2484 | Zbl 0103.26501

[13] R. S. Palais, The classification of G-spaces, Mem. Amer. Math. Soc., n° 36, 1960. | MR 31 #1664 | Zbl 0119.38403

[14] R. S. Palais, On the existence of slices for actions of non-compact Lie groups, Ann. of Math., 73 (1961), 295-323. | MR 23 #A3802 | Zbl 0103.01802

[15] G. B. Segal, Classifying-spaces and spectral sequences, Publ. Math. Inst. des Hautes études Scient. (Paris), 34 (1968). | Numdam | MR 38 #718 | Zbl 0199.26404

[16] G. B. Segal, The representation-ring of a compact Lie group, Publ. Math. Inst. des Hautes études Scient. (Paris), 34 (1968). | Numdam | MR 40 #1529 | Zbl 0209.06203